# SDR IPXA202008058653

- Difficulty date: May 24, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75322
- Condition: Corroded
- Location: Bs 1130-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  MAIN CABIN FLOOR, BS 1130 TO 1530,  X-107 SEAT TRACK HAD CORROSION IN SEVERAL AREAS.  REMOVED AND REPLACED THE SEAT TRACK BETWEEN BS 1276 AND 1410 IAW SRM 53-00-52, REPAIR 1, FIG 201, AND ACA7414.  MAJOR REPAIR.
